# SDR CA041214009

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 37,317 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136201
- Condition: Damaged
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ND. SYSTEM RETURNED TO NORMAL BUT GIVEN HISTORY, RETURNED HNL. ANTENNA. COULD BE FELT AND HEARD CLUNKING. REPLACED WX RADAR ANTENNA AS PER W/C 34-41-11-000-801-862-050. REPLD BOTH RADART/R UNITS AS PER W/C 34-41-313-400. RADAR ANT 34-40-0247 OFF FTN 639J4G ON FTNRJTR38. NR 1 T/R 34-40-0249 OFF S/N 6050 ON S/N 9J1U NR 2 T/R OFF FTN 76W092 ON S/N 90DC.
